69192members
363250posts
cancel
Showing results for 
Search instead for 
Did you mean: 

achy joints after finishing chemo

5 REPLIES 5
Highlighted
Member

Re: achy joints after finishing chemo

Hi i also finished chemo in July for tn, after surgery and 28 sessions of rads, i am still getting aches in my back and ribs in fact ive been up most of the night with the aches, so try not to worry it is a side affect of the chemo and will take time. I have ben told it can last up to two years, but everyone is different so hope its not that long!! it can get you down thou. Stay strong. x
Highlighted
Member

Re: achy joints after finishing chemo

Hi I finished my chemo end of July, mx then rads...I too am tn, so no other treatment. I did start to feel ok beginning of jan, even went on the bacs up sceme our hospital offers, which is basically the gym! Since going I now have an acheing shoulder and feel 90 years old!! Obviously my body is not ready for the gym yet. I hate it when you get a new ache or pain though as I automatically think the worst!! Think we just have to remember our bodies have taken a bloody major battering and to be kind to ourselves.
Highlighted
Member

Re: achy joints after finishing chemo

Hi byrd.its been one year from finishing chemo&still suffer achy joints also suffer bad swelling in stomach, legs&ankles.my docter said its normal¬ much can do just time&patience, easier said than done when you cant fit in yor clothes some days.supose its small price t pay.do you have any other side afects. Lyndie lou x
Highlighted
Member

Re: achy joints after finishing chemo

Hi byrd,
I felt like I was 90 years old for several weeks after chemo , had to go downstairs side ways sometimes legs were that bad I would wake up in the morning and feel like I needed to put on a rack and Stretched it was honestly that bad, but it does get better gradually you wake up feeling less and less achy until one day you realise you have not ached for days , Im 6 months post chemo and I still get aches due to Tamoxifen but nothing like chemo ache and fitness levels are coming back as well so hang on in there hun it gets better I promise

Janice x

Highlighted
Member

Re: achy joints after finishing chemo

Bumping to the top for some replies. xxx
Highlighted
Member

achy joints after finishing chemo

just finished chemo on. jan 7th. a few wks after woke up feeling achy joints,like when in chemo treaments. arms n legs and back too. has anone had this before?